BibTeX record journals/jfp/AppelF04

download as .bib file

@article{DBLP:journals/jfp/AppelF04,
  author    = {Andrew W. Appel and
               Amy P. Felty},
  title     = {Dependent types ensure partial correctness of theorem provers},
  journal   = {J. Funct. Program.},
  volume    = {14},
  number    = {1},
  pages     = {3--19},
  year      = {2004},
  url       = {https://doi.org/10.1017/S0956796803004921},
  doi       = {10.1017/S0956796803004921},
  timestamp = {Sat, 27 May 2017 14:24:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jfp/AppelF04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics